# SDR IPXA10B62831

- Difficulty date: August 19, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- Engine: Ge CF680C2*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Location: Bs 737-756
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQ NR 580-F1-10 FUSELAGE BETWEEN BS 737 TO 756 & S33-38R EXISTED REPAIR TO BE REMOVED & ACCOMPLISHED THE NEW REPAIR.  SKIN REPAIR IAW SRM 53-00-01, REPAIR 16, DETAIL II, REV 57. FINAL CUTOUT IS 16.25"X2.875" AT OVERLAPPING & 27.25"X13" AT OVERLAPPED SKIN THIS REPAIR IS MAJOR REPAIR.
